# SDR N6WA2025041901

- Difficulty date: April 16, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Failed Insp
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAV TRASH CAN FIRE BOTTLE WEIGHT CHECK BAD.   REMOVED AND REPLACED LAV FIRE BOTTLE IAW CRJ AMM 26-26-01.
